advertisement
Question
Posted by: Petula | 2006/07/23

Sarcoid after hysterectomy

I've developed psoriasis on my legs and large sarcoids on my face and on scalp after my hysterectomy. My specialist does not know how i can treat them. Desperate!!! i am trying various ointments on my face & have finally been prescribed a drug called methotrexate.
Is it linked to medication taken after hysterectomy? What is the cause of this and how can i treat it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Psoriasis and saarcois are different conditions. Tell l me which condition you have. The treatment and outlook are different. Send much more information!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Petula | 2006/07/26

Dermatologist
After my hysterectomy 2 years ago i was given a hormone capsule to balance my hormones / menapause according to my doctor. A small mark (looked like dry skin) appeared on my face with scab. I pulled the scab off and it grew bigger. It now covers my whole cheek and parts of my scalp. I have since stopped taking this drug as my skin became patchy with dark marks around my mouth and other parts of my face.

I'm always feeling tired. My specialist checks x rays every month to monitor damage to my liver & organs since taking methotrexate.

I've been told by my specialist that i will go blind if the sarcoid grows on my eye.

Please help.

Reply to Petula

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement